# SDR AWXA200300169

- Difficulty date: January 28, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N2001
- Condition: Delaminated
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK A 64" X 32" AREA OF R/H VERTICAL STABILIZER FORWARD LOWER COMPOSITE SKIN PANEL WAS FOUND DELAMINATED AT VERTICAL FIN STA 105 - 175. MAINTENANCE REMOVED R/H VERTICAL STABILIZER FORWARD LOWER COMPOSITE SKIN PANEL AT VERTICAL FIN STA 105 - 175; INSTALLED A REPAIRED VERTICAL STABILIZER FORWARD LOWER COMPOSITE SKIN PANEL IAW DWG 175N2001, & AWA E.R 19-5534-03046-SS2.
